# SDR UPS08852603

- Difficulty date: May 28, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 72,042 hours, 29,873 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 561237618
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FLIGHT DECK STA -52 RT SIDE FRAME HAS CORROSION BY SUBFLOOR AREA.  REPAIRED FLT DECK FRAME AT STA -52 AND SUBFLOOR AREA IAW EA 008- 5310-01-A1403.
